Long time lurker first time poster.
My story seems to be different from a lot of you (will post in the template shortly). After quitting the drug I had sexual side effects, brain fog, anxiety, insomnia and wild mood swings (which I self-diagnosed at the time as “crashes”) for about 2.5 months. All these have subsided except for the serious mood swings, which have continued unabated and have recently caused me to be diagnosed as bi polar rapid cycling (due both to the symptoms and a history of the disease in my family). I have been placed on an anticonvulsant/mood stabiliser (lamictal - which has no sexual sides to speak of, though ironically significant hair loss has been a factor) which has assisted significantly and enabled me to get on with my life to an extent.
My question is whether anyone has experienced on going depressive periods (which for me last from a few hours to a day or two followed by periods of feeling normal and stable) or deep mood swings on their own or in conjunction with their other symptoms? It seems that most people report long deep periods of depression rather than quick cycling periods as I suffer from.
It also seems that the majority of uses report that the mental side effects subside over time. If anybody has suffered from these issues, has anyone gone on to recover?